UM

Browse/Search Results:  1-10 of 12 Help

Selected(0)Clear Items/Page:    Sort:
Painlevé IV and the semi-classical Laguerre unitary ensembles with one jump discontinuities Journal article
Analysis and Mathematical Physics, 2021,Volume: 11,Issue: 3
Authors:  Zhu, Mengkun;  Wang, Dan;  Chen, Yang
Favorite |  | TC[WOS]:1 TC[Scopus]:0 | Submit date:2021/12/08
Asymptotics  Ladder Operators  Laguerre Unitary Ensembles  Orthogonal Polynomials  Painlevé Equations  
Differential and difference equations for recurrence coefficients of orthogonal polynomials with hypergeometric weights and Bäcklund transformations of the sixth Painlevé equation Journal article
Random Matrices: Theory and Application, 2021,Volume: 10,Issue: 3
Authors:  Hu,Jie;  Filipuk,Galina;  Chen,Yang
Favorite |  | TC[WOS]:1 TC[Scopus]:1 | Submit date:2021/03/09
Bäcklund Transformations  Discrete Orthogonal Polynomials  Hypergeometric Weights  Painlevé Vi  
Painlevé IV, sigma-form, and the deformed Hermite unitary ensembles Journal article
Journal of Mathematical Physics, 2021,Page: 1-18
Authors:  Chen, Y.;  Zhu, M.;  Wang, D.
Favorite |  | TC[WOS]:0 TC[Scopus]:0 | Submit date:2022/06/27
Painleve  Hermite  Unitary  ensembles  
Gap probabilities in the Laguerre unitary ensemble and discrete Painlevé equations Journal article
Journal of Physics A: Mathematical and Theoretical, 2020,Volume: 53,Issue: 35
Authors:  Hu,Jie;  Dzhamay,Anton;  Chen,Yang
Favorite |  | TC[WOS]:1 TC[Scopus]:1 | Submit date:2021/03/09
Birational Transformations  Difference Equations  Orthogonal Polynomials  Painleve Equations  
Gap Probabilities in the Laguerre Unitary ensembles and discrete Painleve equations Journal article
Journal of Physics A: Mathematical and Theoretical, 2020,Page: 354003-354021
Authors:  Hu, J.;  Dhazmay, A. ;  Chen, Y.
Favorite |  | TC[WOS]:0 TC[Scopus]:0 | Submit date:2022/06/27
Gap  Probabilities  Laguerre  Unitary  Ensembles  Painleve  
Painleve V, Painleve XXXIV and the Degenrate Laguerre Unitary Ensembles Journal article
Random Matrices: Theory and Applications, 2020,Page: 2050016-2050038
Authors:  Min, C.;  Chen, Y.
Favorite |  | TC[WOS]:0 TC[Scopus]:0 | Submit date:2022/06/27
Painleve equations  Laguerre Unitary Ensembles  
Painlevé V, Painlevé XXXIV and the degenerate Laguerre unitary ensemble Journal article
Random Matrices: Theory and Application, 2020,Volume: 9,Issue: 2
Authors:  Min,Chao;  Chen,Yang
Favorite |  | TC[WOS]:8 TC[Scopus]:7 | Submit date:2021/03/09
Asymptotics  Degenerate Laguerre Unitary Ensemble  Hankel Determinant  Ladder Operators  Orthogonal Polynomials  Painlevé Equations  
Painlevé transcendents and the Hankel determinants generated by a discontinuous Gaussian weight Journal article
MATHEMATICAL METHODS IN THE APPLIED SCIENCES, 2019,Volume: 42,Issue: 1,Page: 301-321
Authors:  Min, Chao;  Chen, Yang
Favorite |  | TC[WOS]:14 TC[Scopus]:12 | Submit date:2019/01/17
Asymptotics  Hankel Determinants  Ladder Operators  Orthogonal Polynomials  Painleve Transcendents  Random Matrices  
Nonlinear difference equations arising from the generalized Stieltjes-Wigert and q-Laguerre weights Journal article
Mathematical Methods in the Applied Sciences, 2018,Volume: 41,Issue: 6,Page: 2442-2465
Authors:  Chen,Hongmei;  Filipuk,Galina;  Chen,Yang
Favorite |  | TC[WOS]:0 TC[Scopus]:0 | Submit date:2021/03/09
asymptotic expansions  difference equations  discrete Painlevé equations  orthogonal polynomials  singularity confinement  
Nonlinear difference equations arising from the generalized Stieltjes‐Wigert and q‐Laguerre weights Journal article
Mathematical Methods in the Applied Sciences, 2018,Volume: 41,Issue: 6,Page: 2442–2465
Authors:  Hongmei Chen;  Galina Filipuk;  Yang Chen
Favorite |  | TC[WOS]:0 TC[Scopus]:0 | Submit date:2019/06/03
Asymptotic Expansions  Singularity Confinement  Difference Equations  Discrete Painlevé Equations  Orthogonal Polynomials